# SDR NOCA2013120419

- Difficulty date: December 4, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- Aircraft time: 80,705 hours, 13,487 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

FIRST TWO SECTIONS OF LT SIDE FLOOR PATH LIGHTING INOPERATIVE.  R & R INCORRECT CONTACTS ON FLOOR PATH LIGHTS IAW SWPM 20-60-02, RELAMPED AND TESTED GOOD IAW 33-51-00.
